# SDR HEEA966451

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 420800001
- Condition: Failed
- Location: Air Dist
- Part time: 254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FAN CAUSED MOTOR TO BURN UP.
